# SDR UPS40415

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Corner
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RIGHT INBOARD MIDFLAP RIGHT HAND TRAILING EDGE CORNER HAS CRACK.  ACCOMPLISHED COMPOSITE REPAIR REF SRM 51-40-09.
